# SDR R61A2021052500443

- Difficulty date: May 23, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N123HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000199
- Aircraft time: 33,929 hours, 26,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002807
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 34,265 hours, 26,522 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2ND EMERGENCY LIGHT FROM THE FRONT IS INOP. R&R #2 EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01,
